MathSciNet Relay Station
MathSciNet bibliographic data
MR3008955 39A21 (26A33)
Marian, S. Lourdu; Sagayaraj, M. Reni; Selvam, A. George Maria; Loganathan, M. Paul Oscillation of fractional nonlinear difference equations. Math. Æterna 2 (2012), no. 9-10, 805–813.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement